# SDR IPXA2015062490510

- Difficulty date: June 14, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 71,651 hours, 13,760 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING L/E EXTERIOR SKIN CRACKED AT CUTOUT FOR NR 12 SLAT TRACK.  REPAIRED LT WING L/E SKIN XOS 768 - 783 IAW SRM 57-40-02, REPAIR 7, FIG 201.
